# SDR HEEA0014241

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437PH
- Make and model: Bell 407
- Aircraft serial: 53072
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Housing
- Part number: 206011721113
- Condition: Mismanufactured
- Location: T/R
- Part time: 1,429 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

T/R CONTROL HOUSING MISMANUFACTURED.  THE BORE OF THE MS27641-4 BEARING IS NOT MACHINED ENOUGH ON ONE SIDE.
